So, I have started Lyrica and I believe that I may have to hid all of my electronics after I take it at night. I think it may remove my filter slightly and distort my ability to manage what I generally think or do. Sometimes I don't even remember having conversation or texting/writing things at all now.
Anyone else have this problem?
I think this is the first mention of Lyrica on this network, Kristin. Have you reported your symptoms to your doctor? What did the doctor say?
I spoke with the pharmacist and he told me they have me on too many medications with similar effects. I need to speak with my doctors about what medications are more important for me to be on. I would sleep text occasionally on my other meds but I had full on conversations i don't remember having the night of the 15th.
Having lost time is scary. I hope someone will step up and take the lead on managing your medications. I feel like this is a common American healthcare problem, due to overspecialization.